# SDR FDEA202311101850

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 64,840 hours, 27,350 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 6953919U5
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR UPPER AFT CORNER SUPPORT ANGLE FROM AFT FRAME TP UPPER SUPPORT STRAP   IS CRACKED. REMOVED AND REPLACED SUPPORT ANGLE ON FWD CARGO DOOR UPPER AFT CORNER PN: 69-53919U5 PO#   1074648.1 IAW BOEING DWG 69-53919 REV. B.
